# SDR ASAA2018112127088

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,614 hours, 10,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE R2 EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED OUTSIDE R2 EMERGENCY LIGHT REF AMM 33-51-04-960-801.
